The constitutive equation and flow dynamics of bubbly magmas

EW Llewellin, HM Mader, SDR Wilson

Research output: Contribution to journalArticle (Academic Journal)peer-review

57 Citations (Scopus)
Translated title of the contributionThe constitutive equation and flow dynamics of bubbly magmas
Original languageEnglish
Pages (from-to)1 - 4
Number of pages4
JournalGeophysical Research Letters
Volume29 (24, 2170)
DOIs
Publication statusPublished - Dec 2002

Bibliographical note

Publisher: American Geophysical Union

Cite this